# SDR AALA2018071309031

- Difficulty date: July 8, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 22,674 hours, 9,115 cycles
- Engine: Iae V2533A5
- Engine time: 22,674 hours, 9,115 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Part time: 22,674 hours, 9,115 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 5600 FT, THE NR 2 ENGINE EGT OVERTEMP WITH BOOM AND YAW SHUTDOWN BY QRH.  DECLARED EMERGENCY. LANDED WITHOUT INCIDENT. REPLACED THE NR 2 ENGINE IAW JC 26L40071004.  THE AIRCRAFT WAS GROUNDED.
